04-06-2005, 11:08 PM #1
what do you guys do to fight against tren acne breakouts? please inform
04-06-2005, 11:11 PM #2
Get some acutane. It is very hard on your liver but it works. YOu could also try retane? iti is atopical gel and it drys up everything. Shower alot.
04-07-2005, 02:50 AM #3
I swim, the chlorine/salt immersion does pretty **** well. But if i'm doing a bulker where I'm avoiding cardio I use vitamin b-5 (pantothenic acid).
04-07-2005, 03:18 AM #4
Before using acutane id try retin-a. It helped me.
04-07-2005, 04:12 AM #5
why vb5 when bulking? and why not when cutting?
04-07-2005, 04:27 AM #6
The best thing I have found for me anyway is no chemicals but rather mild liquid soap and a natural ocean sponge. Exfoliate your skin every time you take a shower, and make sure you use the sponge to scrub your whole body. Since doing that I have never had any breakouts or acne problems in any way. It may work for you it may not, but a lot of my friends have had the same result as I did, so try that before putting more crap in your body.
04-07-2005, 11:53 AM #7
04-07-2005, 11:58 AM #8
04-07-2005, 12:19 PM #9
accutane has some very bad sides
i have seen it in many people
i acree with cut260, no chemicals
my suggestion is go to a drug store or somewhere that sells epson salts, take a bath with lots of them in hot water
cleans up my skin, gets rid of scars, cuts etc...
04-07-2005, 12:35 PM #10
dish washing soap, antibacterial and inta oil at the same time it has helped me alot. also accutain messes you up at high doses if you take liek 20 or 40 mg ed it shouldnt be bad at all jsut take liver supporting vitamins. and going to the pool is great jstu dont swim laps just float around and rlax for an hour the sun will help you dry out at the same time and give you a tan to also help cover up the acne. also take alot of baths and ive never heard of the epson salt thing so il a lil curious as to how that works? if anyonw has any info on that i would be intereste to knwo how that works.
04-07-2005, 12:52 PM #11Junior Member
- Join Date
- Dec 2004
Im on accutane and it sucks a$$. 60mg a day my skin is so dry, lips crack open again and again and again and start bleeding, bloody noses evey night, dry mouth, dry skin, mood swings, temper, and half the other $hit that can go wrong taking it. But it works when other stuff wont. I would say it should be last on your list.
Last edited by Dozerd; 04-07-2005 at 12:55 PM.
04-07-2005, 01:48 PM #12
I took accutane in high school. I would never take it again or recommend it. It has many side effects some of which are permanant. My eyes are now more sensitive to light, my dermatologist confirmed that is a normal permanent side effect. That's not a big deal. But I swear that stuff dried out all my joints. She said that is a temporary effect while taking it but shouldn't be permenant. My joints are still all screwed up 10 years after taking it. And its my firm belief the accutane did it. Perhaps its dosage related. I can't remember what dose I was taking, but it was Dr perscribed and monitored.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)